On the genus of varieties of codimension 2 in projective space

Impacto

Downloads

Downloads per month over past year

González, Miguel and Sols, Ignacio (1983) On the genus of varieties of codimension 2 in projective space. Mathematische Annalen, 265 (1). pp. 115-117. ISSN 0025-5831

[thumbnail of sols23.pdf] PDF
Restringido a Repository staff only

290kB

Official URL: http://www.digizeitschriften.de/de/dms/img/?PPN=PPN235181684_0265&DMDID=dmdlog21






Item Type:Article
Uncontrolled Keywords:Varieties of codimension 2; Geometric genus
Subjects:Sciences > Mathematics > Algebra
ID Code:20347
Deposited On:08 Mar 2013 18:03
Last Modified:19 Jun 2018 08:42

Origin of downloads

Repository Staff Only: item control page